Skip To Main Content
Skip To Main Content

Arithmetic Functions on Gaussian Integers (journal paper)

Year: 
2013
Researcher(s): 
Thomas Steinberger, Alexandru Zaharescu and Mohammad Zaki
Institution: 
Ohio Northern University
Discipline: 
Mathematics

ABSTRACT: In this paper we present a short study of the ring of complex-valued arithmetic functions defined on the ring of Gaussian integers. We investigate an absolute value and the corresponding metric structure on this ring.

 

International Journal of Number Theory Volume 09, Issue 08, December 2013